# SDR GTIA20130625363

- Difficulty date: June 25, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4595
- Aircraft time: 9,667 hours, 4,499 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder Damper
- Part number: FE240006
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST BOTTLE REQUIRES SERVICING.  SERVICE R2 DOOR ASSIST BOTTLE TO PROPER LEVEL IAW AIRCRAFT MM.  OPS CK OK.
